# SDR CA980724055

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE3311151A
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS6606D46
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 1,754 hours
- Component: 9505405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT FOUND BROKEN AT THE ENGINE MOUNT AFT ISOLATOR ASSY.  THE BOLT WAS SHEARED AT THE COTTER PIN HOLE.     PART TC:  2,684.
